MathSciNet Relay Station
MathSciNet bibliographic data
MR2486553 Expansion
Casey, Kenan; Garrett, Aaron; Gay, Joseph; Montgomery, Lacey; Dozier, Gerry An evolutionary approach for achieving scalability with general regression neural networks. Nat. Comput. 8 (2009), no. 1, 133–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement